# SDR USAA2010041390776

- Difficulty date: April 13, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 52,410 hours, 36,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CRACK IN FUSELAGE SKIN AFT OF BS 727F BELOW S22R.  REPAIRED FUSELAGE SKIN AFT OF BS 727F BELOW S22R IAW B737 SRM 53-00-01, REPAIR 31.
